| Model Number |
N/A |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported when opening the package particles were in the inner package and the implant had poked through the plastic sleeve.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event is confirmed.Evaluation of the returned product confirmed damage to the sterile packaging blister and pouch, and there is debris inside the sterile packaging which is consistent with the appearance of porous coating, and foam debris from the foam packaging inside the sterile barrier.Sterility has not been compromised as outer sterile packaging was intact.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the products when they left zimmer biomet was conforming to specifications.The root cause of the reported event is likely due to transit damage.It has been determined that the packaging meets the acceptable criteria specifications and the sterility has not been breached.This event is no longer considered reportable.Therefore, the initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.